Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.

Numerical solution of partial differential equations by boundary contraction
Harold W. Milnes and Renfrey B. Potts.
Quart. Appl. Math. 18 (1960), 1-13
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114305
Wave refraction at an interface
C. M. Ablow.
Quart. Appl. Math. 18 (1960), 15-29
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135022
The physical realizability and realization of linear phase shift networks
Paul M. Chirlian.
Quart. Appl. Math. 18 (1960), 31-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119805
Homogeneous solutions in elastic wave propagation
John W. Miles.
Quart. Appl. Math. 18 (1960), 37-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 111291
Amplitudes of oscillations governed by a modified van der Pol equation
K. Klotter and E. Kreyszig.
Quart. Appl. Math. 18 (1960), 61-69
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 111894
Large amplitude oscillations of a tube of incompressible elastic material
James K. Knowles.
Quart. Appl. Math. 18 (1960), 71-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112336
The calculation of heat flow in melting solids
Mark Lotkin.
Quart. Appl. Math. 18 (1960), 79-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 113282
The oscillations of a viscous liquid drop
W. H. Reid.
Quart. Appl. Math. 18 (1960), 86-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114449
On the diffraction of an arbitrary pulse by a wedge or a cone
Lu Ting.
Quart. Appl. Math. 18 (1960), 89-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112576
Incorporation of error function absorption coefficient in transport equation
Jin H. Chin and Stuart W. Churchill.
Quart. Appl. Math. 18 (1960), 93-96
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 111863

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website